# SDR BAQA094194

- Difficulty date: April 1, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 2,336 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: L563M10X2001
- Condition: Cracked
- Location: Door
- Part time: 2,336 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL HAD STRESS CRACK IAW SITE MECHANIC, UPON REMOVAL, PANEL SHATTERED AND MECHANIC SCRAPPED ON SITE. REPLACED WITH SERVICEABLE PANEL FROM AEC, 04/16/2004
